# SDR IPXA2014031982315

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 46,485 hours, 15,086 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587666
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, FOUND A CRACK ON MAIN DECK  CARGO FLOOR PANEL 232DFF,  BETWEEN BS 412 AND 511, RBL 77.5 - 88.5.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H
